# SDR DHL2008749008

- Difficulty date: January 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT ACTUATOR ATTACH FITTING CRACKED AT INBOARD SIDE, INSIDE LEADING EDGE STRUCTURE.  FABRICATED NEW RIBS (2 EACH)  IAW SRM 57-50-2 FIGURE 2, 51-20-1 FIGURE 1 AND SRM 51-20-1 FIGURE 2.   IAW ER 2-37163-801 REV A.  INSTALLED NEW RIBS AT NR 5 SLAT IAW SRM 51-30-2.
